# SDR CALA2024030500641

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N57286
- Make and model: Boeing 737-8
- Aircraft serial: 61854
- Aircraft time: 3,606 hours, 1,337 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON TAKE OFF PICS ADDED. CLEANED AND INSPECTED BIRD STRIKE AREA PER AMM 05-51-18. NO DAMAGE NOTED OR DISCOVERED. BIRD DID NOT STRIKE OR DAMAGE THE RADOME.
